Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Statically tame periodic homeomorphisms of compact connected $ 3$-manifolds. II. Statically tame implies tame

Author: Edwin E. Moise
Journal: Trans. Amer. Math. Soc. 259 (1980), 255-280
MSC: Primary 57S17; Secondary 57Q15
MathSciNet review: 561836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let f be a periodic homeomorphism $ M\, \leftrightarrow \,M$, where M is a compact connected 3-manifold (without boundary). Suppose that for each i, the fixed-point set of $ {f^i}$ is a tame set. Then f is simplicial, relative to some triangulation of M.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S17, 57Q15

Retrieve articles in all journals with MSC: 57S17, 57Q15

Additional Information

PII: S 0002-9947(1980)0561836-1
Keywords: Periodic homeomorphism, 3-manifold, fixed-point set
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia